# SDR 03FDEA00418

- Difficulty date: April 9, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- Aircraft time: 76,971 hours, 20,188 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Part number: AKC70111
- Condition: Gouged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE - PATIO DOOR HINGE REPAIR P/N AKC 7011-1.  CLOSING ACTION ON 04/09/03.  COMPLIED WITH EA 8-5240-68763, TAIL CONE - PATIO DOOR HINGE REPAIR P/N AKC 7011-1.
